# SDR SWAA2022091343543

- Difficulty date: August 18, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE LOC AT FWD CARGO COMPARTMENT 2022-456424 / [01] TOOL USED: DIGITAL CALIPER P/N 500-197-30; S/N A18229508; DUE DATE 29-SEP-22;[02] REPAIRED AFT CORNER SCUFF PLATE LOC AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED: REPAIRED AFT CORNER SCUFF PLATE LOC AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.
